# SDR IPXA09M55617

- Difficulty date: April 6, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 39,387 hours, 10,288 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rh Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RT WINGLET REQUIRE LE BULLNOSE REMOVED TO EVALUATE AND NDT EXISTING REPAIR, SEQ W4-01, REPAIR NOT PER SRM.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED REPAIR DOUBLER IAW UPS EO MD11-5720-31992-A.
